wishtobehealthy

Discussion in 'Fibromyalgia Main Forum' started by claudiaw, Jan 7, 2007.

  1. claudiaw

    claudiaw New Member

    I can relate to your entire post.
    I too had chest pains, headache and insomnia, along w/constipation on Mirapex and I was taking 1/4 to 1/2 your dose!

    I'm hyper sensitive to most med's, I feeel like my rhuemy is fed up w/me as well.

    He doesn't give pain med's though. But I asked about seeing another doc ( endo) he seemed more than happy for me to.:)

    I am taking DL-Phenylalanine, there is a post about it here. It increases dopamine.

    i saw on CNN that dopamine drugs for Parkinson, increased some sort of heart trouble, forget the name. So it is totally possible that our chest pains were from Mirapex.

    Best wishes, let us know how you do,
    claudia
  2. wish_to_be_healthy

    wish_to_be_healthy New Member

    It has been a frustrating deal trying to be proactive with this disease!

    I apprieciate your post...I used to post quite a bit a few months ago...then I had really bad cognitive symptoms...and it was too hard for me to type, and read posts, so I pulled off for a while...I don't seem to get too many responses anymore, now that I'm posting again.

    Thanks for letting me know, I'm not alone...I have been feeling that way for awhile.

    Being the world's slowest typist doesn't help ; )

    Suz